# SDR 2023FA0000802

- Difficulty date: November 7, 2023
- Submitted: November 30, 2023
- Operation: General aviation
- Aircraft: N293NV
- Make and model: Airbus A320-214
- Aircraft serial: 4913
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1810
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE LNAPECTLON PROCEU, IT WAS FOUND THE RT OVERWLNG EMERGENCY EXLTL LGHT LNOP, DUO THIS FACT THE RT EMERGENCY OVERWING LIGHT BULB (FE/A) WAS REPLACED IAW  AMM TASK 33-61-15-000-001-A SATISLACTORY CONDITION.
